This product is out of stock. We recommend these alternatives.

Lemsip Max All In One Cold & Flu - 16 Capsules

Based on 1 reviews
£5.49
Out of stock
£5.49

What are Lemsip Max All in One Cold and Flu Capsules?

Lemsip Max All in One Cold and Flu capsules are a one stop treatment for cold and flu symptoms. Just 2 capsules in each dose is enough to tackle your headaches, chesty coughs, blocked noses, fever, and other aches and pains, all in one. If you’re looking for a quick and easy way to ease your cold and flu symptoms, Lemsip Max All in One could be the perfect remedy for you.

 

What symptoms will I get if I have a cold?

If you have a cold, then there are a few symptoms that you’ll probably experience. You can experience just a few of these, or even the whole lot at once, but your cold will usually pass within 2 weeks or so. Some of the most common cold symptoms include:

  • A blocked or runny nose
  • Sneezing
  • Cough
  • Sore throat
  • Headache
  • Pressure in head or sinuses
  • Aching muscles
  • Tiredness or fatigue
  • Raised temperature

 

How will Lemsip Max All in One help to ease my cold and flu symptoms?

Lemsip Max All in One capsules contain three active ingredients which all work to ease cold and flu symptoms in a different way. These ingredients are:

  • Paracetamol
  • Phenylephrine
  • Guaifenesin

Paracetamol is a popular everyday painkiller that can ease pain from your headache, sore throat, or aching muscles, while also helping to bring down a fever. Phenylephrine is a decongestant which reduces swelling in your nasal passages to ease congestion and pressure in your sinuses. Finally, guaifenesin is an expectorant, which means it helps you to cough up phlegm when you have a chesty cough, helping to clear your airways so you can breathe more easily.

 

Can I take these capsules if I’m pregnant or breastfeeding?

If you’re pregnant or breastfeeding, you should not take Lemsip Max All in One capsules. If you’re suffering with a cold or the flu at this time, ask your doctor or pharmacist to recommend a suitable remedy for you.

 

Can I take this product if I’m taking other medication?

If you are taking a type of depression medication known as monoamine oxidase inhibitors (MAOIs), or have taken any within the past 15 days, then you should not take this product. Do not take this product at the same time as any other medications which contain paracetamol, or any other cold, flu, or decongestant medications, as this could cause an accidental overdose of one or more of the active ingredients. If you’re taking any other medication, you should speak to your doctor or pharmacist before taking Lemsip Max All in One. This especially applies to:

  • Beta-blockers, which are used for high blood pressure
  • Vasodilators, which are used to treat high blood pressure, leg pain caused by vascular problems, or Raynaud’s syndrome
  • Tricyclic antidepressants, such as amitriptyline
  • Other decongestants
  • Barbiturates, which are used to treat sleep problems or epilepsy
  • Any drugs which can affect the way paracetamol works, e.g. blood cholesterol medications (such as cholestyramine), medications for nausea and vomiting (such as metoclopramide and domperidone)
  • Any drugs which may affect the way phenylephrine works, e.g. digoxin, cardiac glycosides
  • Blood thinning drugs, e.g. warfarin

 

Can I drink alcohol while I’m taking this product?

You should not drink large amounts of alcohol while taking Lemsip Max All in One capsules.

 

How to take Lemsip Max All in One capsules

Swallow your Lemsip Max All in One capsules with a sip of water. The number of tablets you’ll need to take will differ depending on your age:

  • Adults and children over 16: Take 2 capsules every 4 – 6 hours. Do not take more than 8 capsules in any 24-hour period
  • Children aged 12 – 15: Take 1 capsule every 4 – 6 hours. Do not take more than 4 capsules in any 24-hour period

 

When should this product not be used?

Lemsip Max All in One cold and flu capsules are not suitable for use by children under the age of 12. Do not use this product if you are allergic to paracetamol, guaifenesin, phenylephrine hydrochloride, or any of the other listed ingredients. Do not take this product if you have a serious heart condition, an overactive thyroid, or high blood pressure. Speak to your doctor or pharmacist before taking this product if you:

  • Suffer from liver or kidney problems
  • Suffer from heart disease
  • Suffer from Raynaud’s syndrome
  • Suffer from diabetes mellitus
  • Have liver disease which is not associated with changes to the structure of the liver
  • Are a woman with a history of pre-eclampsia
  • Have glaucoma
  • Have an enlarged prostate

 

Does this medication have any side effects?

Like all medications, Lemsip Max All in One can have side effects, although not everyone will experience them. These include:

  • Allergic reactions, e.g. skin rashes, swelling of face, lips, tongue, etc., difficulty breathing
  • Changes in number of blood cells, e.g. thrombocytopenia (a reduction in blood platelets which may mean you’ll bleed or bruise more easily), leucopoenia, pancytopenia, neutropenia, agranulocytosis (a reduction in white blood cells which may make infections more likely)
  • High blood pressure with headache
  • Nausea and vomiting
  • Stomach discomfort
  • Irregular or fast heartbeat
  • Difficulty passing urine, in men only

If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist right away. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place which is below 25 degrees C. Do not use if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

Active Ingredients

  • Guaifenesin
  • Paracetamol
  • Phenylephrine

Ingredients

  • Each capsule contains: paracetamol 500mg, phenylephrine hydrochloride 6.1mg and guaifenesin 100mg

    Capsule contents: Maize starch, Croscarmellose sodium, Sodium laurilsulfate, Magnesium stearate, Talc

    Capsule shell: Gelatin, Titanium dioxide (E171), Yellow iron oxide (E172), Red iron oxide (E172), Brilliant blue - FD&C blue 1 (E133)

    Printing ink: Shellac (E904), Titanium dioxide (E171)

Brand Information
Brand Name
Product Data
Days Supply
2
Quantity
16 Capsules

10 ways to avoid catching the office cold

You can’t get sick. You tell yourself this every year as you’re stocking up on vitamin C and hand sanitiser gel, you absolutely cannot get sick. And yet you do.

That's why we’ve asked our very own registered pharmacist, Shamir Patel, for some tips and tricks that will help you to make it through the winter months without catching the office cold.

Read More

Best medicines for dry, chesty, tickly or mucus coughs

Having a cough is never a good thing. A cough can often lead to other problems, such as a sore throat. Dealing with a cough can be difficult when there are different types of a cough and knowing which one you are suffering from can make all the difference when it comes to treating it.

Read More

Do I have hay fever or a cold?

It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.

But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?

There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.

Read More

What are the best cold and flu medicines for me?

When you feel the effects of the common cold or flu, which you will as there’s no cure and it is contagious, you will be looking for relief from the symptoms. These include a blocked or a runny nose, a sore throat, sneezing, a headache, a raised temperature, or a cough. The good news is, there is a wide range of treatments out there that will help provide relief for these symptoms and help you get over the cold or flu.

Read More

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Times

MethodHandling TimeTransit TimeTimescaleApprox Cost
Standard Shipping (3-5 Working Days)n/an/an/a£0.00
Royal Mail Tracked 24n/an/an/a£4.95
Haelfn/an/an/a£0.00
Sons Tracked 24n/an/an/a£3.90
Sons Tracked 48n/an/an/a£2.90

Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.

Please review the estimates at the checkout.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here

Lemsip Max All In One Cold & Flu - 16 Capsules Reviews

SUMAIYA PATHAN,
By
Great product